# SDR USAA2011051791880

- Difficulty date: April 28, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 6,126 hours, 40,383 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 644653329
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - CRACK IN FUSELAGE FRAME SPLICE AT BS 500 BETWEEN S13R TO S14R.  REPAIRED FUSELAGE FRAME SPLICE AT BS 500 BETWEEN S13R TO S14R IAW EA 102918.
